MAS HOME FACULTY OFFICE HOURS FORMER MEMBERS OF THE DEPARTMENT
VISITING FACULTY SECRETARIAL AND TECHNICAL SUPPORT
PEOPLE
UNDERGRADUATE PROGRAM
GRADUATE PROGRAM
RESEARCH
EUROPEAN PROGRAMS
LIBRARY
ANNOUNCEMENTS AND EVENTS
LINKS
 

 Department of Mathematics and Statistics
P.O. . 20537, 1678 Nicosia
‘elephone : + 357 22 892600
Fax : + 357 22 892601

 




(Emeritus)

Contact Information

Email: nickp@ucy.ac.cy

Address:
Department of Mathematics and Statistics

University of Cyprus
P.O.Box 20537
1678 Nicosia, Cyprus

Telephone: +357 22 892614
Fax: +357 22 89
2601

Profile
Undergraduate studies at the University of London, United Kingdom (B. Sc., 1963 in Mathematics), graduate studies at Brunel University, United Kingdom (M. Tech., 1971 in Numerical Analysis and Ph.D., 1974 in Mathematics). He has taught at N. W. Kent College of Technology, United Kingdom (Assistant Lecturer 1974-1977), at North East London Polytechnic, United Kingdom (Lecturer/Senior Lecturer), at Brunel University (Lecturer, Reader and Director of the M. Sc. program in Numerical Analysis, 1977-1991), the University of Minho, Portugal (Professor, 1991-1992) and the University of Cyprus (Professor, since 1992). His research interests are: Numerical Analysis (Computational Complex Analysis, Numerical Conformal Mapping, Spline Functions). He is on the Editorial Boards of Applied Mathematics Letters (Pergamon Press), the Journal of Computational and Applied Mathematics (North - Holland) and Computational Methods and Function Theory (Heldermann Verlag).


Research Interests
Numerical Analysis
Computational Complex Analysis
Numerical Conformal Mapping

Recent Publications
1. N.Papamichael, Introduction to the Theory of Univariate Spline Functions (In Greek). University of Patras Press, 2004.
2. N. Papamichael, Dieter Gaier's contributins to numerical conformal mapping, Comput. Methods Fuct. Theory 3 (2003) no. 1-2, 1-53.
3. Falca~o, M.I.: Papanichael, N.; Stylianopoulos, N.S. Approximating the conformal maps of elongated quadrilaterals by domain decomposition. Const. Approx. 17(2001), no.4, 589--617.
4.
Papanichael, N.; Stylianopoulos, N.S.The asymptotic behavior of conformal modules of quadrilaterals with applications to the estimation of resistance values. Constr. Approx.15 (1999), no.1, 109--134.
5. Papamichael, N.;Pritsker, I.E.; Saff, E.; Stylianopoulos, N.S. Approximation of conformal mappings of annular regions. Numer. Math. 76(1997), no.4, 489--513.


Other Information
Personal Web Page



COPYRIGHT © 2003 DEPARTMENT OF MATHEMATICS AND STATISTICS - UCY